Nutropin has some sides my friend. The swelling your seeing is fluid retention. the headaches are from high BP and elevated sodium levels in the body. I once had a good client who tried some with the same issues. here is a site that will help you identify the causes and solutions.
It should be noted that the amounts of other items your using should be decreased or used in different way such as cycling them with harsh and least harsh on the body. The test will cause elevated BP and water retention, deca I dont feel is enough to cause some issues but also lowers BP so it be counter productive. The EQ makes your appetite stimulate so its hard to watch diet and carbs including sodium for intake needs. It adds up fast. Try the test and deca, then right after that cycle (with waiting period) do the eq and nutrpoin for that hard defined look. Watch the diet, maybe even up the eq if possible, eat clean.
I think if you stopped the nutropin (which probably wont show any noticible effects with everything else your taking anyways) your headaches and swelling may subside some. better safe than be sorry. Being allergic to GH is ver rare, but the kind your taking has some bad sides because it reacts with steroids in a negative way.
Nutropin FAQs - Nutropin® [somatropin (rDNA origin) for injection]